# SDR SWIA201436440

- Difficulty date: January 29, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 40,473 hours, 57,997 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Cracked
- Location: Cabni Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR STIFFENER CRACKED INBD OF 4TH STOP FROM BOTTOM FWD SIDE.  C CHECK REPLACED MAIN CABIN DOOR STIFFENER INBD OF 4TH STOP FROM BOTTOM FWD SIDE IAW SRM.
